# SDR CALA0000128

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1022 - 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL AT FS 1022-1041, BL 0.  THE INTERCOSTAL WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3, AND 51-30-5.
